# SDR SWAA2022121279128

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 20,097 hours, 9,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R1 DOOR INOP. / [01] REMOVED AND REPLACED BATTERY PACK POSITION M2816 AS PER REF. AMM 33-51-06-960-805. PERFORMED OPS CHECK OF THE EMERGENCY EXIT LIGHT AT R1 DOOR AND FOUND NORMAL.;[02] VERIFIED STEP 1
